Hello, I was on depo provera for 9 years, I had my last shot in Jan 2012 and was suppose to come get my next shot April 2012, My doctor informed me that it would be fine for me to just stop taking it because I did so well while I was on it and that I should be fine coming off of it, well I didnt. I had horrible side effects from July and they are still happening now, I have had every test done (ultrasounds, blood test, endoscopes, ect.) and everything came back normal. I finally saw a doctor at told me yes, this is from your depo and you either should go on birth control again to regulate your period or just kinda wait this out, I was nauseated all the time, no appetite, lost 25 lbs, headache, you name it I had it, and then it slowly started going away after I got my first "real" period, it lasted 5 days and was pretty much normal in September, well Oct was pretty good, still had some bad days but was ok, and had my period the end of October and felt pretty good, then the week after my period was over I woke up this past saturday morning and felt horrible again, extremely nauseated, no appetite, the works, sunday was kinda the same but I didnt throw up at all, and then today is a little better. I am able to eat today and dont have the feeling so much as if I am going to throw up. Does anyone know how I can stop this from happening or is this something that I will have to keep dealing with until I really get a normal period for a couple months? Thanks
How are you? Do you still experience the symptoms that you mentioned? Unfortunately, a few cycles or months may indeed be needed before hormones go back to normal. Just like the side effects associated with certain medications, this may also vary from one woman to another and you may indeed wait it out. Relaxation techniques and complementary and alternative medicine may help provide relief. Take care and hope all is well. Best regards.
i tell everyone that asks me i will never put this in my body again. i will have a million kids b4 i even think of this. took me 3 years to get pregnant after i stopped, i swear it messed up my thyroid, wen i started i was 153 now im like 199 n i did stay active while i was on it and coming off of it....i found and i didn't get a normal period for a year after...then after 2 "normal" ones it wen irregular and omg it was a mess. but if anything talk to yr Dr. and c if they can give u anti nausea meds (like for pregnant women) for the omg today i cant feel like this days (like for big events) other wise i know its not relevant but iv wen i was pregnant and was so nauseated i ate crackers and only drank ginger ale. or i would nibble on ginger to help. its natural, if anything maybe getting on a different birth control will help ease some symptoms :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.